# SDR DALA2024030402981

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FITTING LOWER SURFACE BTW RIB 2 TO RIB 3 AFT POSITION FWD PASSENGER DOOR 831 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FITTING LOC. LOWER SURFACE BTW RIB 2 TO RIB 3 AFT POSITION IN PASSENGER DOOR 831 PASSENGER CABIN AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11-901-001. (0225854)
